# SDR CALA2022020700332

- Difficulty date: February 6, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N57870
- Make and model: Boeing 757-33N
- Aircraft serial: 33525
- Aircraft time: 51,235 hours, 14,781 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Intercostal
- Part number: 146N873815
- Condition: Cracked
- Location: Sta1640
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK STA 1640 STR 10L WEB CRACKED AT AFT CTR HOLE ON INS TALL. WEB PN 146N8738-15, TRANSCRIBED FROM HAECO GSO NON ROUTINE 9281722 FABRICATED INTERCOSTAL WEB 146N8738-15 AND INSTALLED IAW B757-30 0 SRM 51-40-02 AND BAC DWG 146N8738 REV G. HAECO GSO MECH V90083 8 INSP QC021
